Alert archive / Idaho / Wind Advisories in 2024
Wind Advisory 8, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 30, 2024, 3:12 AM MDT for 6 counties in Idaho. It took effect at Apr 30, 2024, 1:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2024, 3:12 AM MDT (09:12 UTC)
- In effect from
- Apr 30, 2024, 1:00 PM MDT
- Expired
- Apr 30, 2024, 7:03 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID
The radar
The Pocatello radar (KSFX), 80 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.2 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2666 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056 WWUS75 KPIH 300912 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 312 AM MDT Tue Apr 30 2024 IDZ052-053-301500- /O.NEW.KPIH.WI.Y.0008.240430T1900Z-240501T0300Z/ /O.CON.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Including the cities of INL, Mud Lake, Craters of the Moon NM, St. Anthony, Idaho Falls, and Rexburg 312 AM MDT Tue Apr 30 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26. For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Arco/Mud Lake Desert and Upper Snake River Plain. * WHEN...For the Freeze Warning, until 9 AM MDT this morning. For the Wind Advisory, from 1 PM this afternoon to 9 PM MDT this evening. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects before the stronger winds begin. Protect tender plants from the cold. && $$ IDZ051-054-055-301500- /O.CON.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Including the cities of American Falls, Burley, Oakley, Richfield, Fort Hall, Rupert, Pocatello, Carey, Shelley, Heyburn, Shoshone, and Blackfoot 312 AM MDT Tue Apr 30 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake River Plain. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect tender plants from the cold. && $$ Visit weather.gov/pocatello for more information. KSmith
3 follow-up statements
041 WWUS75 KPIH 301501 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 901 AM MDT Tue Apr 30 2024 IDZ052-053-010300- /O.EXP.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/ /O.CON.KPIH.WI.Y.0008.240430T1900Z-240501T0300Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Including the cities of Idaho Falls, Craters of the Moon NM, St. Anthony, INL, Rexburg, and Mud Lake 901 AM MDT Tue Apr 30 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... ...FREEZE WARNING HAS EXPIRED... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Arco/Mud Lake Desert and Upper Snake River Plain. * WHEN...From 1 PM this afternoon to 9 PM MDT this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ IDZ051-054-055-301615- /O.EXP.KPIH.FZ.W.0001.000000T0000Z-240430T1500Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Including the cities of Shelley, American Falls, Rupert, Oakley, Carey, Richfield, Shoshone, Fort Hall, Blackfoot, Heyburn, Burley, and Pocatello 901 AM MDT Tue Apr 30 2024 ...FREEZE WARNING HAS EXPIRED... Although a few spots remain at or below freezing currently, temps will rise above freezing within the hour. Therefore, the advisory has been allowed to expire. $$ Visit weather.gov/pocatello for more information. McKaughan
412 WWUS75 KPIH 301940 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 140 PM MDT Tue Apr 30 2024 IDZ052-053-010300- /O.NEW.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/ /O.CON.KPIH.WI.Y.0008.000000T0000Z-240501T0300Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Including the cities of Idaho Falls, Craters of the Moon NM, St. Anthony, INL, Rexburg, and Mud Lake 140 PM MDT Tue Apr 30 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... * WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 40 mph. For the Freeze Warning, sub-freezing temperatures as low as 27 expected. * WHERE...Arco/Mud Lake Desert and Upper Snake River Plain. * WHEN...For the Wind Advisory, until 9 PM MDT this evening. For the Freeze Warning, from 2 AM to 9 AM MDT Wednesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ IDZ051-054-055-010300- /O.NEW.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Including the cities of Shelley, American Falls, Rupert, Oakley, Carey, Richfield, Shoshone, Fort Hall, Blackfoot, Heyburn, Burley, and Pocatello 140 PM MDT Tue Apr 30 2024 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake River Plain. * WHEN...From 2 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Visit weather.gov/pocatello for more information. McKaughan
301 WWUS75 KPIH 010103 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 703 PM MDT Tue Apr 30 2024 IDZ052-053-011200- /O.CAN.KPIH.WI.Y.0008.000000T0000Z-240501T0300Z/ /O.CON.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Including the cities of Craters of the Moon NM, Rexburg, Mud Lake, INL, St. Anthony, and Idaho Falls 703 PM MDT Tue Apr 30 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Arco/Mud Lake Desert and Upper Snake River Plain. * WHEN...From 2 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ IDZ051-054-055-011200- /O.CON.KPIH.FZ.W.0002.240501T0800Z-240501T1500Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Including the cities of Pocatello, Fort Hall, Heyburn, Shoshone, Rupert, Carey, Blackfoot, Shelley, Oakley, American Falls, Burley, and Richfield 703 PM MDT Tue Apr 30 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, and Lower Snake River Plain. * WHEN...From 2 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Visit weather.gov/pocatello for more information. Valle
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 29, 9:26 PM MDT, 5 hours 46 minutes earlier.
Area forecast discussion, Apr 29, 9:26 PM MDT, 5 hours 46 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 926 PM MDT Mon Apr 29 2024 .UPDATE... Ended the wind advisory early as winds have begun to weaken already. Trends still look favorable for subfreezing temperatures tonight. No other changes made to the forecast. 13 && .PREV DISCUSSION... /issued 215 PM MDT Mon Apr 29 2024/ SHORT TERM...Tonight and Tuesday Winds have picked up across the region as a shortwave moves to the north of the area. The Wind Advisory will continue into the evening hours tonight before winds drop below advisory levels around midnight. It will remain breezy throughout the overnight however and into Tuesday and the Arco Desert will flirt with advisory level winds again on Tuesday. Radar returns this afternoon show showers developing primarily in the southern and eastern highlands and to a lesser extent, the central mountains. These areas will remain under the gun for continued precipitation until later this evening and precip will mostly shut off after the FROPA. Could see some isolated thunderstorms as well with this activity. As the front moves through, temperatures will drop quickly and any remaining precip will likely be in the form of snow. Speaking of dropping temperatures, a Freeze Warning has been issued for the "growing regions" across eastern Idaho. Although it's a few days before our official start of Frost/Freeze products, given the warmer temps the past few weeks and ongoing agricultural interests across the area already, felt it prudent to issue a freeze warning accordingly. Most of the region should drop below freezing tonight. Another shortwave will impact the region tomorrow bringing another round of gusty winds and some precip, again focused across the higher terrain. Temps will be cooler tomorrow with 40s and 50s in place across the region. McKaughan LONG TERM...Wednesday through Monday Expect active weather to continue throughout the period. Both the GFS and ECMWF models show an upper level low over western Montana with a boundary moving through our area on Wednesday brining a rain/snow mix (snow levels around 4500ft), colder temperatures, and breezy/windy conditions. Will likely need a freeze warning on Wednesday morning for our valley locations that we put out freeze warnings for. Both models then show weak ridging over our area on Thursday morning. There will be a potential for morning fog. Late Thursday into Friday both the GFS and ECMWF models show an upper level low over our area bringing widespread light valley precipitation and light to moderate mountain precipitation with snow levels around 5000 to 5500 feet. Past Friday the GFS and ECMWF models as well as model clusters continue to diverge. Though both the GFS and ECMWF models show high pressure over our area on Saturday, the GFS model continues the high pressure with a deep upper level low skirting well south of our area. In contrast, the ECMWF model shows the high pressure weakening quickly by Saturday afternoon and then brings an upper level low over our area late Saturday into Sunday. Expect temperatures 5 to 10 degrees below normal Wednesday through Friday before becoming near normal over the weekend. TW AVIATION... A fast moving shortwave trough will move through this afternoon through the evening. Winds have already picked up for all TAF sites. Winds will pick up to sustained speeds of 25-30kts for KBYI/KPIH/KIDA and KDIJ. KSUN wont completely escape, with winds sustained around 20kts this afternoon. Expect vicinity showers for all sites. Our northern areas (KIDA and KDIJ) will have the best chances of showers on station, especially KDIJ. Expect MVFR conditions with any showers on station. Our northern areas, mainly KDIJ, have the best chance of vicinity thunderstorms as well this afternoon. Both winds and precipitation drop off after sunset today. Another fast moving shortwave trough will move through Tuesday. Though winds will back off some overnight, winds will quickly pick back up by mid to late tomorrow morning for most TAF sites. TW && .PIH WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 1 AM to 9 AM MDT Tuesday for IDZ051>055. &&
In the hours before
Local storm report, Apr 29, 9:17 PM MDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
917 PM MDT Mon Apr 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Non-Tstm Wnd Gst 1 NE Clementsville 43.88N 111.36W
04/29/2024 M66 MPH Teton ID Dept of Highways
Botts ITD sensor.
0440 PM Non-Tstm Wnd Gst 13 WNW Monteview 44.03N 112.75W
04/29/2024 M62 MPH Clark ID Mesonet
Mesonet station PC374 Reno Gulch.
0615 PM Non-Tstm Wnd Gst 5 WSW Craters of Moon 43.41N 113.63W
04/29/2024 M59 MPH Butte ID Dept of Highways
Tom Cat Summit ITD sensor.
0615 PM Non-Tstm Wnd Gst 6 NW Atomic City 43.51N 112.89W
04/29/2024 M58 MPH Butte ID Dept of Highways
INL Puzzle ITD site.
0625 PM Non-Tstm Wnd Gst 1 NNW Craters of Moon 43.43N 113.54W
04/29/2024 M57 MPH Butte ID Mesonet
Mesonet station CRA 1 NNW Craters of the
Moon.
0235 PM Non-Tstm Wnd Gst 9 SSW Mud Lake 43.72N 112.53W
04/29/2024 M55 MPH Jefferson ID Mesonet
Mesonet station ROV 9 SSW Mud Lake.
0310 PM Non-Tstm Wnd Gst 12 E Howe 43.78N 112.76W
04/29/2024 M54 MPH Butte ID Mesonet
Mesonet station SAN Sand Dunes.
0500 PM Non-Tstm Wnd Gst Atomic City 43.44N 112.81W
04/29/2024 M54 MPH Bingham ID Mesonet
Mesonet station ATO Atomic City.
0315 PM Non-Tstm Wnd Gst 2 NNW Arimo 42.58N 112.19W
04/29/2024 M52 MPH Bannock ID Dept of Highways
Marsh Valley ITD sensor.
0510 PM Non-Tstm Wnd Gst 11 WSW Monteview 43.86N 112.73W
04/29/2024 M52 MPH Butte ID Mesonet
Mesonet station LOF INL Specific
Manufacturing.
0535 PM Non-Tstm Wnd Gst 1 NE Terreton 43.84N 112.42W
04/29/2024 M52 MPH Jefferson ID Mesonet
Mesonet station TER 1 NE Terreton.
0600 PM Non-Tstm Wnd Gst 12 SE Butte City 43.50N 113.05W
04/29/2024 M52 MPH Butte ID Mesonet
Mesonet station RWM INL Radioactive Waste
Mgmt.
0650 PM Non-Tstm Wnd Gst 9 NW Atomic City 43.53N 112.95W
04/29/2024 M52 MPH Butte ID Mesonet
Mesonet station 690 INL Central Facilities.
0350 PM Non-Tstm Wnd Gst 9 E Butte City 43.62N 113.06W
04/29/2024 M51 MPH Butte ID Mesonet
Mesonet station DEA Dead Man Canyon.
0415 PM Non-Tstm Wnd Gst 1 NW Camas 44.01N 112.23W
04/29/2024 M51 MPH Jefferson ID Dept of Highways
Camas ITD sensor.
0500 PM Non-Tstm Wnd Gst 8 ESE Berenice 43.81N 112.84W
04/29/2024 M51 MPH Butte ID Dept of Highways
Junction 33/32 ITD sensor.
0505 PM Non-Tstm Wnd Gst 7 S Howe 43.68N 113.01W
04/29/2024 M51 MPH Butte ID Mesonet
Mesonet station BAS Base of Howe Peak.
0645 PM Non-Tstm Wnd Gst 8 NNW Atomic City 43.55N 112.87W
04/29/2024 M51 MPH Butte ID Mesonet
Mesonet station PBF INL Critical
Infrastructure.
0655 PM Non-Tstm Wnd Gst 12 NW Atomic City 43.58N 112.97W
04/29/2024 M51 MPH Butte ID Mesonet
Mesonet station TRA INL Reactor Tech
Complex.
0200 PM Non-Tstm Wnd Gst 20 ESE Craters of Moon 43.29N 113.18W
04/29/2024 M49 MPH Butte ID Mesonet
Mesonet station BIG Coxs Well.
0350 PM Non-Tstm Wnd Gst 1 WNW Camas 44.01N 112.24W
04/29/2024 M49 MPH Jefferson ID Mesonet
Mesonet station HAM 1 WNW Camas.
0425 PM Non-Tstm Wnd Gst 6 NW Minidoka 42.80N 113.59W
04/29/2024 M49 MPH Minidoka ID Mesonet
Mesonet station MIN 6 NW Minidoka.
0435 PM Non-Tstm Wnd Gst 11 W Osgood 43.55N 112.33W
04/29/2024 M49 MPH Bonneville ID Mesonet
Mesonet station KET Kettle Butte.
0450 PM Non-Tstm Wnd Gst 10 SSE Howe 43.65N 112.91W
04/29/2024 M49 MPH Butte ID Mesonet
Mesonet station NRF INL Naval Reactors
Facility.
0605 PM Non-Tstm Wnd Gst 12 NW Atomic City 43.55N 113.01W
04/29/2024 M49 MPH Butte ID Mesonet
Mesonet station LOS Lost River Rest Area.
0645 PM Non-Tstm Wnd Gst 13 NE Atomic City 43.59N 112.65W
04/29/2024 M49 MPH Bingham ID Mesonet
Mesonet station EBR INL Materials Fuels
Complex.
0655 PM Non-Tstm Wnd Gst 12 NNW Atomic City 43.59N 112.94W
04/29/2024 M49 MPH Butte ID Mesonet
Mesonet station GRI INL INTEC/Grid 3.
0720 PM Non-Tstm Wnd Gst 1 ENE Richfield 43.06N 114.13W
04/29/2024 M49 MPH Lincoln ID Mesonet
Mesonet station RIC 1 ENE Richfield.
0300 PM Non-Tstm Wnd Gst 16 W Osgood 43.55N 112.42W
04/29/2024 M48 MPH Bonneville ID Dept of Highways
Kettle Butte ITD sensor.
0345 PM Non-Tstm Wnd Gst 18 NNE Berenice 44.07N 112.84W
04/29/2024 M48 MPH Clark ID Mesonet
Mesonet station BLU Blue Dome.
0400 PM Non-Tstm Wnd Gst 6 N Monteview 44.02N 112.54W
04/29/2024 M48 MPH Jefferson ID Mesonet
Mesonet station MON 6 N Monteview.
0410 PM Non-Tstm Wnd Gst 3 W Taber 43.32N 112.69W
04/29/2024 M48 MPH Bingham ID Mesonet
Mesonet station TAB 3 W Taber.
0540 PM Non-Tstm Wnd Gst 2 ESE Whitney 42.06N 111.80W
04/29/2024 M48 MPH Franklin ID Mesonet
Mesonet station PC130 Cub River.
0200 PM Non-Tstm Wnd Gst 1 SSE Arco 43.62N 113.30W
04/29/2024 M47 MPH Butte ID Mesonet
Mesonet station ARC 1 SSE Arco.
0305 PM Non-Tstm Wnd Gst 5 NNE Dubois 44.24N 112.20W
04/29/2024 M47 MPH Clark ID Mesonet
Mesonet station DUB 5 NNE Dubois.
0415 PM Non-Tstm Wnd Gst 10 N Macks Inn 44.64N 111.33W
04/29/2024 M47 MPH Fremont ID Dept of Highways
Henrys Lake ITD sensor.
0515 PM Non-Tstm Wnd Gst 5 WSW Gannett 43.33N 114.28W
04/29/2024 M47 MPH Blaine ID Dept of Highways
Timmerman Hill ITD sensor.
0545 PM Non-Tstm Wnd Gst 3 NNW Taber 43.36N 112.64W
04/29/2024 M47 MPH Bingham ID Dept of Highways
Tilden Flats ITD sensor.
0605 PM Non-Tstm Wnd Gst 2 NNE Sugar City 43.90N 111.74W
04/29/2024 M47 MPH Madison ID Mesonet
Mesonet station SUG 2 NNE Sugar City.
0609 PM Non-Tstm Wnd Gst 1 NNE Challis 44.52N 114.22W
04/29/2024 M47 MPH Custer ID ASOS
ASOS station KLLJ Challis Airport.
0639 PM Non-Tstm Wnd Gst 9 W Black Pine 42.04N 113.15W
04/29/2024 M47 MPH Cassia ID Mesonet
Mesonet station MOFI1 Moburg Canyon.
0645 PM Non-Tstm Wnd Gst 14 NE Atomic City 43.55N 112.59W
04/29/2024 M47 MPH Bingham ID Dept of Highways
Telegraph Hill ITD site.
0800 PM Non-Tstm Wnd Gst 4 NNW Black Pine 42.07N 113.02W
04/29/2024 M47 MPH Cassia ID Mesonet
Mesonet station MSI04 Pilot Gold.
0345 PM Non-Tstm Wnd Gst 3 NNW Spencer 44.43N 112.20W
04/29/2024 M46 MPH Clark ID Dept of Highways
Camp Creek ITD site.
0700 PM Non-Tstm Wnd Gst 9 N Black Pine 42.14N 112.98W
04/29/2024 M46 MPH Oneida ID Dept of Highways
Juniper Interchange ITD sensor.
0115 PM Non-Tstm Wnd Gst 1 NW Mccammon 42.66N 112.21W
04/29/2024 M45 MPH Bannock ID Dept of Highways
McCammon ITD sensor.
0145 PM Non-Tstm Wnd Gst 4 NNW Humphrey 44.54N 112.27W
04/29/2024 M45 MPH Clark ID Dept of Highways
Monida ITD sensor.
0315 PM Non-Tstm Wnd Gst 5 ESE Clementsville 43.86N 111.28W
04/29/2024 M45 MPH Teton ID Dept of Highways
River Rim ITD site.
0332 PM Non-Tstm Wnd Gst 1 S Michaud 42.92N 112.57W
04/29/2024 M45 MPH Power ID ASOS
ASOS station KPIH Pocatello Regional
Airport.
0420 PM Non-Tstm Wnd Gst 3 SW Camas 43.96N 112.26W
04/29/2024 M45 MPH Jefferson ID Mesonet
Mesonet station PC136 Refuge.
&&The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 1:40 PM MDT | Freeze Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Cassia and 6 more | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.